# SDR AALA20020953

- Difficulty date: July 2, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMEREGNCY EXIT PATH LIGHTS AT SEATS 4D AND 4G INOPERATIVE.  SECURED EMERGENCY EXIT PATH LIGHTING CONNECTOR AT SEAT 4D AND 4G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
